| Model Number |
ADDR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient last had the device interrogated was three years ago at her cardiologist's office.The patient does not know what the device longevity estimate was at the time of the last interrogation.During recent interrogation when the magnet over pacemaker and there was no evidence of pacing spikes and no changes in patient rhythm.The device remains in the patient.No patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the remote monitoring mobile displayed no device found message when attempted to interrogate the patient device.
Additional Manufacturer Narrative